Has anyone had this problem, I called Ask a Nurse and they told me to come to the emergency room. I haven't changed a thing! i only use cetaphil soap and Aveeno baby lotion, and baby shampoo since my hair is falling out, has anyone else experienced this on warfarin, It feels as thoough my nipples are going to explode, I have this rash from my feet to my face. My Dr hasn't returned any of my calls today, Once again he is also best friends with my former employers that fired me, so he may just be trying to cover his HIPPA a**
Posts You May Be Interested In
For the past week I have been having some pain in my left leg, specifically behind my knee, in my calf and ankle, and in my knee itself. Its an achy kind of pain, but feels reminiscent of my old clot. My previous clot was in December 2017, and I was taken off blood thinners at the end of March 2018. My previous clot was in the gastrocenemius vein in my calf. The pain behind the knee reminds me of...
I was diagnosed w/ PE 4 days ago due to my birth control and I am a mess.. I’m on Eliquis saw my PCP was reassured clots weren’t going to either move or form again. I have twinges and I’m still sore and I am freaking out! If I lay on my too long I hurt and if I hurt I instantly think it’s yet another clot. Help i understand it’s still new I’m sure it’ll get better with time but...